Alert archive / New Mexico / High Wind Warnings in 2010

High Wind Warning 12, NWS Albuquerque, NM

December 14, 2010

NWS Albuquerque, NM issued this high wind warning at Dec 14, 2010, 9:48 PM MST. It took effect at Dec 15, 2010, 12:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2010, 9:48 PM MST (04:48 UTC)
In effect from
Dec 15, 2010, 12:00 AM MST
Expired
Dec 15, 2010, 5:00 PM MST
In force
17 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WWUS75 KABQ 150448
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
948 PM MST TUE DEC 14 2010

...STRONG WINDS EXPECTED OVERNIGHT AND WEDNESDAY...

.A STRONG JET WILL SWEEP ACROSS THE REGION OVERNIGHT AND
WEDNESDAY. WINDY CONDITIONS ARE EXPECTED TO DEVELOP AROUND MIDNIGHT
OVER THE CENTRAL MOUNTAIN CHAIN AND TOWARD DAYBREAK ACROSS THE
ADJACENT HIGHLANDS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR FROM
LATE MORNING THROUGH LATE AFTERNOON. SUSTAINED WINDS OF 25 TO 35
MPH WITH GUSTS TO 50 MPH ARE EXPECTED OVER MUCH OF THE REGION
EXCEPT THE CENTRAL HIGHLANDS WHERE SUSTAINED WINDS MAY EXCEED 40
MPH WITH GUSTS BETWEEN 60 AND 65 MPH. THE STRONG WINDS WILL ALSO
CREATE AREAS OF BLOWING DUST WHICH MAY LIMIT VISIBILITIES
ESPECIALLY NEAR OPEN FIELDS AND OTHER DUST PRONE AREAS.

NMZ523-151300-
/O.UPG.KABQ.WI.Y.0042.101215T0700Z-101216T0000Z/
/O.NEW.KABQ.HW.W.0012.101215T0700Z-101216T0000Z/
CENTRAL HIGHLANDS-
948 PM MST TUE DEC 14 2010

...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST WEDNESDAY. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION...CENTRAL HIGHLANDS INCLUDING INTERSTATE 40.

* WINDS...WEST AT 35 TO 45 MPH WITH GUSTS BETWEEN 60 AND 65 MPH.

* TIMING...STRONG WINDS WILL DEVELOP AFTER MIDNIGHT AND PERSIST
  THROUGH OUT THE DAY ON WEDNESDAY...DIMINISHING LATE IN THE
  AFTERNOON AND EARLY EVENING. THE STRONGEST WINDS WILL LIKELY
  OCCUR FROM LATE MORNING TO LATE AFTERNOON.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...INTERSTATE 40 ESPECIALLY NEAR CLINES CORNER WITH
  STRONG CROSS WINDS EXPECTED ALONG OTHER NORTH TO SOUTH FACING
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ521-522-151300-
/O.EXA.KABQ.WI.Y.0042.101215T0700Z-101216T0000Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
948 PM MST TUE DEC 14 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* LOCATION...SANDIA MANZANO MOUNTAINS AND ESTANCIA VALLEY.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONG WINDS WILL DEVELOP AFTER MIDNIGHT AND PERSIST
  THROUGH OUT THE DAY ON WEDNESDAY...DIMINISHING LATE IN THE
  AFTERNOON.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH-SOUTH 
  ORIENTED ROADS AND THROUGH MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ513>515-526-529-533-539-540-151300-
/O.CON.KABQ.WI.Y.0042.101215T0700Z-101216T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SOUTH CENTRAL MOUNTAINS-
NORTHEAST HIGHLANDS-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
948 PM MST TUE DEC 14 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY. 

* LOCATION...SANGRE DE CRISTO AND SOUTH CENTRAL MOUNTAINS
  INCLUDING THE ADJACENT HIGHLANDS.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 
  50 MPH. 

* TIMING...STRONG WINDS WILL DEVELOP AFTER MIDNIGHT AND PERSIST
  THROUGH OUT THE DAY ON WEDNESDAY...DIMINISHING LATE IN THE
  AFTERNOON.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH-SOUTH 
  ORIENTED ROADS AND THROUGH MOUNTAIN PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
761 
WWUS75 KABQ 151210
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 AM MST WED DEC 15 2010

...STRONG WINDS THROUGH THE DAY...

.STRONG MID AND UPPER LEVEL JET STREAM WINDS WILL ROAR ACROSS THE 
REGION TODAY. AN INCREASING SURFACE PRESSURE GRADIENT WILL COMBINE
WITH SOME DOWNWARD MIXING OF THOSE STRONG WINDS ALOFT TO GENERATE 
SUSTAINED WINDS OF 25 TO 45 MPH...WITH GUSTS BETWEEN 50 AND 65
MPH...ACROSS MUCH OF THE EAST HALF OF NEW MEXICO. THE CENTRAL
HIGHLANDS WILL LIKELY EXPERIENCE THE STRONGEST WINDS MUCH OF THE
DAY. THE HIGH WINDS WILL ALSO CREATE AREAS OF BLOWING DUST WHICH
WILL LIKELY SHARPLY LOWER VISIBILITIES...ESPECIALLY NEAR OPEN
FIELDS AND OTHER DUST PRONE AREAS.

NMZ513>515-521-522-526-529-533-539-540-160000-
/O.CAN.KABQ.WI.Y.0042.000000T0000Z-101216T0000Z/
/O.NEW.KABQ.WI.Y.0043.101215T1210Z-101216T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
510 AM MST WED DEC 15 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...SANGRE DE CRISTO AND SOUTH CENTRAL MOUNTAINS
  INCLUDING THE ADJACENT HIGHLANDS TO THE EAST.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO NEARLY 40 MPH WITH
  GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...STRONG WINDS WILL LIKELY PEAK BETWEEN LATE MORNING AND
  LATE AFTERNOON...DIMINISHING TOWARD AND DURING THE EVENING.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH-SOUTH
  ORIENTED ROADS AND THROUGH MOUNTAIN PASSES...AS WELL AS THE
  INTERSTATE 40 CORRIDOR IN GUADALUPE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ523-160000-
/O.CON.KABQ.HW.W.0012.000000T0000Z-101216T0000Z/
CENTRAL HIGHLANDS-
510 AM MST WED DEC 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* LOCATION...CENTRAL HIGHLANDS INCLUDING INTERSTATE 40.

* WINDS...WEST AT 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 65 MPH.

* TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH MID OR LATE
  AFTERNOON...DIMINISHING THIS EVENING. THE STRONGEST WINDS ARE
  LIKELY THIS MORNING TO MID AFTERNOON.

* VISIBILITY...VISIBILITY MAY BE SHARPLY REDUCED AT TIMES TO A
  MILE OR LESS IN DUST PRONE AREAS.

* LOCAL IMPACTS...INTERSTATE 40 CORRIDOR ESPECIALLY IN THE
  VICINITY OF CLINES CORNER WITH STRONG CROSS WINDS ALSO EXPECTED
  ALONG NORTH SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ534>537-160000-
/O.NEW.KABQ.WI.Y.0043.101215T1210Z-101216T0000Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
510 AM MST WED DEC 15 2010

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...THE EAST CENTRAL PLAINS.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS
  BETWEEN 40 AND 50 MPH.

* TIMING...MUCH OF THE DAY...BUT STRONGEST WINDS MOST LIKELY FROM
  LATE MORNING THROUGH LATE AFTERNOON. 

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...INTERSTATE 40 CORRIDOR WITH STRONG CROSS WINDS
  ALSO EXPECTED ALONG NORTH SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
700 
WWUS75 KABQ 151542
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
842 AM MST WED DEC 15 2010

...STRONG WINDS THROUGH THE DAY...

.STRONG MID AND UPPER LEVEL JET STREAM WINDS WILL ROAR ACROSS THE
REGION TODAY. AN INCREASING SURFACE PRESSURE GRADIENT WILL
COMBINE WITH SOME DOWNWARD MIXING OF THOSE STRONG WINDS ALOFT TO
GENERATE SUSTAINED WINDS OF 25 TO 45 MPH...WITH GUSTS BETWEEN
50 AND 65 MPH...ACROSS MUCH OF THE EAST HALF OF NEW MEXICO. THE
CENTRAL HIGHLANDS WILL LIKELY EXPERIENCE THE STRONGEST WINDS MUCH
OF THE DAY. THE HIGH WINDS WILL ALSO CREATE AREAS OF BLOWING DUST
WHICH WILL LIKELY SHARPLY LOWER VISIBILITIES...ESPECIALLY NEAR
OPEN FIELDS AND OTHER DUST PRONE AREAS.

NMZ523-160000-
/O.CON.KABQ.HW.W.0012.000000T0000Z-101216T0000Z/
CENTRAL HIGHLANDS-
842 AM MST WED DEC 15 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* LOCATION...CENTRAL HIGHLANDS INCLUDING INTERSTATE 40.

* WINDS...WEST AT 35 TO 45 MPH WITH GUSTS BETWEEN 50 AND 65 MPH.

* TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH MID OR LATE 
  AFTERNOON...DIMINISHING THIS EVENING. THE STRONGEST WINDS ARE 
  LIKELY THIS MORNING TO MID AFTERNOON. 

* VISIBILITY...VISIBILITY MAY BE SHARPLY REDUCED AT TIMES TO A 
  MILE OR LESS IN DUST PRONE AREAS. 

* LOCAL IMPACTS...INTERSTATE 40 CORRIDOR ESPECIALLY IN THE
  VICINITY OF CLINES CORNER WITH STRONG CROSS WINDS ALSO EXPECTED
  ALONG NORTH-SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT
OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NMZ513>515-521-522-526-529-533-539-540-160000-
/O.CON.KABQ.WI.Y.0043.000000T0000Z-101216T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
842 AM MST WED DEC 15 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...SANGRE DE CRISTO...SANDIA...MANZANO AND SOUTH
  CENTRAL MOUNTAINS INCLUDING THE ADJACENT HIGHLANDS.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO NEARLY 40 MPH WITH 
  GUSTS BETWEEN 45 AND 55 MPH. 

* TIMING...STRONG WINDS WILL LIKELY PEAK BETWEEN LATE MORNING 
  AND LATE AFTERNOON...DIMINISHING EARLY THIS EVENING.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH-SOUTH 
  ORIENTED ROADS AND THROUGH MOUNTAIN PASSES...AS WELL AS THE 
  INTERSTATE 40 CORRIDOR IN GUADALUPE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ534>537-160000-
/O.CON.KABQ.WI.Y.0043.000000T0000Z-101216T0000Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
842 AM MST WED DEC 15 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* LOCATION...THE EAST CENTRAL PLAINS.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS 
  BETWEEN 40 AND 50 MPH. 

* TIMING...STRONG WINDS WILL LIKELY PEAK BETWEEN LATE MORNING 
  AND LATE AFTERNOON...DIMINISHING EARLY THIS EVENING.

* VISIBILITY...VISIBILITY MAY BE REDUCED IN DUST PRONE AREAS.

* LOCAL IMPACTS...INTERSTATE 40 CORRIDOR WITH STRONG CROSS WINDS
  ALSO EXPECTED ALONG NORTH-SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

DPORTER
999
WWUS75 KABQ 160000
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MST WED DEC 15 2010

NMZ523-160100-
/O.EXP.KABQ.HW.W.0012.000000T0000Z-101216T0000Z/
CENTRAL HIGHLANDS-
500 PM MST WED DEC 15 2010

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WINDS WILL REMAIN GUSTY OVER THE NEXT HOUR...BUT SPEEDS WILL
CONTINUE TO DIMINISH QUICKLY ALONG AND NEAR THE CENTRAL HIGHLANDS OF
NEW MEXICO.

$$

NMZ513>515-521-522-526-529-533-539-540-160100-
/O.EXP.KABQ.WI.Y.0043.000000T0000Z-101216T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-SOUTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS-
GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
500 PM MST WED DEC 15 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WINDS WILL REMAIN GUSTY OVER THE NEXT HOUR...BUT SPEEDS WILL
CONTINUE TO DIMINISH QUICKLY ALONG AND NEAR THE CENTRAL MOUNTAIN
CHAIN OF NEW MEXICO.

$$

NMZ534>537-160100-
/O.EXP.KABQ.WI.Y.0043.000000T0000Z-101216T0000Z/
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
500 PM MST WED DEC 15 2010

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WINDS WILL REMAIN GUSTY OVER THE NEXT HOUR...BUT SPEEDS WILL
CONTINUE TO DIMINISH QUICKLY OVER THE EAST CENTRAL PLAINS OF NEW
MEXICO.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 14, 3:21 PM MST, 6 hours 27 minutes earlier.

Area forecast discussion, Dec 14, 3:21 PM MST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
ISSUED BY NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 PM MST TUE DEC 14 2010

.DISCUSSION...
WFO EL PASO IS BACKING UP WFO ALBUQUERQUE TODAY. HAVE FOCUSED
PRIMARILY MINOR ADJUSTMENTS TO THE SHORT TERM FORECAST WITH NO
CHANGES MADE TO THE EXTENDED FORECAST.

A PERIOD OF ACTIVE WEATHER WILL OCCUR OVER NEW MEXICO FOR THE
NEXT FEW DAYS. AN APPROACHING UPPER LEVEL TROUGH WILL ENHANCE
WINDS ACROSS THE REGION BEGINING TONIGHT AND CONTINUING THROUGH
TOMORROW. MODELS HAVE TRENDED WIND SPEEDS UPWARD ALONG AND JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN FROM THE COLORADO BORDER SOUTH
TO LINCOLN COUNTY. WIND ADVISORY CRITERIA OF 25 TO 35 MPH WITH
GUSTS ABOVE 45 MAY OCCUR AFTER MIDNIGHT AND WILL CONTINUE THROUGH
TOMORROW. A WIND ADVISORY FOR THE AREAS ALONG THE CENTRAL
MOUNTAINS OF NEW MEXICO WILL BE ISSUED.

BY TOMORROW AFTERNOON...SUBTROPICAL MOISTURE WILL BE PULLED UP
AHEAD OF THE SYSTEM AND WILL BEGIN PRODUCING LOWLAND RAIN AND HIGH
MOUNTAIN SNOW SHOWERS OVER NORTHERN PORTIONS OF THE STATE. SHOWERS
WILL SPREAD SOUTHWARD AND EASTWARD WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. LATER SHIFTS WILL FINE TUNE POSSIBLE SNOW AMOUNTS
THAT MAY OCCUR FROM THIS SYSTEM.

THE STORM SYSTEM WILL EXIT THE STATE FRIDAY MORNING WITH HIGH
PRESSURE BUILDING OVER THE STATE FOR THE WEEKEND AND FIRST PART OF
NEXT WEEK. GENERALLY DRY CONDITIONS EXPECTED DURING THE THAT TIME
WITH TEMPERATURES GRADUALLY WARMING TO ABOVE NORMALS THE MIDDLE OF
NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL ACROSS MOST OF THE REGION FOR THE
NEXT 24 HOURS. HIGH CLOUDS WILL STREAM ACROSS NM THROUGHOUT THE
NIGHT WITH A MID-DECK DEVELOPING IN THE NRN TIER OF THE CWA LATER
THIS EVENING. WINDS ALOFT WILL CONTINUE TO STRENGTHEN WITH STRONG
WINDS POSSIBLE ALONG AND EAST OF THE CENTRAL MOUNTAINS. THE
STRONGEST WINDS WILL LIKELY OCCUR IN ASSOCIATION WITH SOME
MOUNTAINWAVE ACTIVITY THROUGH THE OVERNIGHT HRS...MAINLY FROM THE
SANGRE/SANDIA MOUNTAINS EAST INTO THE ADJACENT HIGH PLAINS. WIND
SPEEDS OF 18-25KTS WITH GUSTS UP TO 35KTS WILL BE COMMON ACROSS
THE AFORMENTIONED REGION. SHOWERS WILL BEGIN TO DEVELOP OVER
NORTHWEST AND NORTHCENTRAL PORTIONS OF THE STATE BY TOMORROW
AFTERNOON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z.

&&

.FIRE WEATHER...

&&

.FIRE WEATHER...
EDITED PREVIOUS DISCUSSION...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED WEDNESDAY BEFORE TRANSITIONING TO A COOLER/MORE MOIST
ENVIRONMENT FOR THE LATE WORK WEEK PERIOD. IN FACT...THERE IS A
THREAT FOR WETTING PCPN THU/ THU NIGHT AS AN UPPER LEVEL
DISTURBANCE TRAVERSES THE REGION.

CIRRUS WILL CONTINUE TO SPILL INTO NEW MEXICO THIS AFTERNOON WITH
A LOWERING DECK EXPECTED TONIGHT IN THE NRN TIER OF THE CWFA.
UPPER LEVEL WINDS ARE PROGGED TO INTENSIFY THROUGHOUT THE NIGHT AS
GRADIENT TIGHTENS. 700MB WINDS WILL CLIMB INTO THE 40-45KT RANGE.
WINDS ALOFT WILL CONTINUE TO STRENGTHEN TONIGHT WHICH WILL KEEP
THE THREAT FOR MOUNTAINWAVE ACTIVITY PERSISTING IN FAVORED
LOCALES. THIS WILL ALSO LEAD TO POOR RECOVERIES ALONG AND EAST OF
THE CENTRAL MTS. A 50-60KT 700MB JET CORE WILL BISECT THE STATE BY
LATE MORNING ALONG THE I-40 CORRIDOR. THIS SHOULD ALLOW A SFC LEE-
SIDE TROUGH TO DEEPEN IN THE ERN PLAINS...WHICH WILL INCREASE THE
SFC PRESSURE GRADIENT. A WINDY DAY IS PROJECTED WITH POTENTIAL
30-35KT SUSTAINED AND GUSTS UP TO 45-50KTS ALONG THE CENTRAL
MTS/ADJACENT HIGH PLAINS. THE HIGHEST SPEEDS WILL LIKELY BE IN THE
CLINES CORNERS AREA. CHANCE OF CRITICAL FIRE WEATHER CONDITIONS
IS GREATEST FOR NMZ108 AS 10-15 PCT HUMIDITIES WILL BE COMMON. MOST
AREAS WILL EXPERIENCE VERY GOOD TO EXCELLENT VENTILATION RATES.

BACKDOOR COLD FRONT WILL SWEEP THROUGH THE ERN PLAINS WED NIGHT...
LEADING TO HIGHER HUMIDITIES. MEANWHILE...THE PACIFIC ASPECT OF THE
FRONT AND AN ASSOCIATED UPR LEVEL DISTURBANCE WILL TRAVERSE NM FOR
THU/THU NIGHT. WIDESPREAD SHOWERS ARE ANTICIPATED AS MOISTURE LEVELS
IMPROVE. PSEUDO-ZONAL FLOW WILL PERSIST INTO THE WEEKEND WHICH WILL
KEEP NORTHWEST/NORTH CENTRAL PCPN CHANCES ACTIVE. GUSTY WINDS COULD
RETURN TO THE INTERSTATE 40 CORRIDOR ON SUNDAY BUT MINIMUM RH VALUES
SHOULD REMAIN ABOVE CRITICAL THRESHOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  32  51  34  45 /   0  20  30  40
DULCE...........................  19  47  27  40 /   0  20  40  40
CUBA............................  22  55  28  47 /   0   5  20  40
GALLUP..........................  26  54  32  46 /   0   5  20  40
EL MORRO........................  24  55  30  44 /   0   5  20  50
GRANTS..........................  27  60  32  48 /   0   5  20  40
QUEMADO.........................  24  62  32  47 /   0   5  10  50
GLENWOOD........................  29  67  35  55 /   0   0   5  50
CHAMA...........................  19  47  23  36 /   5  20  30  40
LOS ALAMOS......................  34  53  34  42 /   0   5  20  30
PECOS...........................  32  56  31  41 /   0   0  10  40
CERRO/QUESTA....................  20  51  24  36 /   0   0  20  40
RED RIVER.......................  24  46  23  28 /   0   5  30  50
ANGEL FIRE......................  23  48  24  29 /   0   0  20  50
TAOS............................  21  51  24  40 /   0   0  20  40
MORA............................  30  55  28  35 /   0   0  10  40
ESPANOLA........................  25  59  28  50 /   0   0  10  30
SANTA FE........................  31  56  33  45 /   0   0  10  30
SANTA FE AIRPORT................  29  58  34  50 /   0   5  10  30
ALBUQUERQUE FOOTHILLS...........  34  60  39  48 /   0   0   5  30
ALBUQUERQUE HEIGHTS.............  35  62  40  50 /   0   0   5  30
ALBUQUERQUE VALLEY..............  29  63  36  52 /   0   0   5  30
ALBUQUERQUE WEST MESA...........  31  62  36  51 /   0   0   5  30
LOS LUNAS.......................  26  66  33  54 /   0   0   5  30
RIO RANCHO......................  32  64  36  53 /   0   0   5  30
SOCORRO.........................  33  70  38  57 /   0   0   0  30
SANDIA PARK/CEDAR CREST.........  33  59  34  47 /   0   0   5  30
TIJERAS.........................  31  61  37  51 /   0   0   5  30
MORIARTY/ESTANCIA...............  29  62  33  53 /   0   0   5  30
CLINES CORNERS..................  34  58  35  44 /   0   0   0  30
GRAN QUIVIRA....................  34  65  38  52 /   0   0   0  30
CARRIZOZO.......................  33  66  34  54 /   0   0   0  30
RUIDOSO.........................  39  64  36  49 /   0   0   0  30
CAPULIN.........................  30  60  24  29 /   0   0  10  30
RATON...........................  28  62  25  33 /   0   0  10  30
SPRINGER........................  30  65  26  35 /   0   0   5  30
LAS VEGAS.......................  36  63  29  38 /   0   0   5  40
CLAYTON.........................  38  69  25  33 /   0   0   0  30
ROY.............................  35  64  28  32 /   0   0   0  20
CONCHAS.........................  36  74  34  41 /   0   0   0  20
SANTA ROSA......................  37  71  33  48 /   0   0   0  20
TUCUMCARI.......................  37  75  29  39 /   0   0   0  10
CLOVIS..........................  35  74  31  46 /   0   0   0  10
PORTALES........................  34  75  33  47 /   0   0   0  10
FORT SUMNER.....................  37  76  36  50 /   0   0   0  10
ROSWELL.........................  33  80  37  62 /   0   0   0  10
PICACHO.........................  36  76  37  60 /   0   0   0  20
ELK.............................  36  71  37  57 /   0   0   0  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ107-108.

RED FLAG WARNING FROM 10 AM TO 6 PM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ108.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY FOR THE
FOLLOWING ZONES...NMZ513>515-523-526-529-533-539-540.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104-107.

&&

01 LUNDEEN - WFO EL PASO
Hazardous weather outlook, Dec 14, 6:00 AM MST, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST TUE DEC 14 2010

NMZ501>540-151300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MST TUE DEC 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL INCREASE AND HUMIDITIES DROP TO THE LEE OF THE
CENTRAL MOUNTAIN CHAIN ALLOWING CRITICAL FIRE WEATHER CONDITIONS TO
DEVELOP FOR 2 TO 5 HOURS BETWEEN 10 AM AND 5 PM MST ACROSS AND
IMMEDIATELY ADJACENT TO MUCH OF TORRANCE AND GUADALUPE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY TO SPREAD TO
MOST OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN AS WEST WINDS
STRENGTHEN AND HUMIDITIES DROP FURTHER DURING THE AFTERNOON.

THURSDAY INTO FRIDAY...AN UPPER LEVEL LOW PRESSURE DISTURBANCE OR
TWO WILL LIKELY CROSS NEW MEXICO DURING THIS PERIOD...PRODUCING SOME
AREAS OF RAIN AND SNOW. SEVERAL INCHES OF SNOW MAY ACCUMULATE ACROSS
THE NORTH AND CENTRAL NEW MEXICO MOUNTAINS WITH A FEW TO SEVERAL
INCHES OF SNOW POSSIBLE ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS
BEHIND A BACK DOOR FRONT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE REQUIRED FOR SNOW ACCUMULATIONS AND GENERAL WINTRY
WEATHER REPORTS THURSDAY AND FRIDAY.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:01 PM MSTWinter Storm WatchABQ37 hr
Dec 15, 5:10 AM MSTWind AdvisoryABQ12 hr
Dec 15, 4:07 PM MSTWinter Storm WarningABQ43 hr
Dec 15, 4:07 PM MSTWinter Weather AdvisoryABQ43 hr

Nearby

High Wind Warnings in New Mexico, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.